Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 94, NWS Milwaukee, WI

June 21, 2011Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 21, 2011, 6:57 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 6:57 PM CDT (23:57 UTC)
Expired
Jun 21, 2011, 7:30 PM CDT
In force
33 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 5:42 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

264 
WUUS53 KMKX 212357
SVRMKX
WIC059-101-220030-
/O.NEW.KMKX.SV.W.0094.110621T2357Z-110622T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  WESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 730 PM CDT

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BROWNS LAKE...OR 7 MILES WEST OF UNION
  GROVE...AND MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAGLE LAKE AND ROCHESTER AROUND 705 PM CDT.
  WATERFORD NORTH AROUND 710 PM CDT.
  WIND LAKE AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERFORD AND NORTH CAPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8793 4261 8812 4261 8829 4284 8821
TIME...MOT...LOC 2357Z 201DEG 27KT 4268 8817
WIND...HAIL <50MPH 1.00IN

$$

DAVIS
3 follow-up statements
639 
WWUS53 KMKX 220006
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
706 PM CDT TUE JUN 21 2011

WIC059-220016-
/O.CAN.KMKX.SV.W.0094.000000T0000Z-110622T0030Z/
KENOSHA WI-
706 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KENOSHA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4284 8793 4268 8812 4270 8823 4284 8821
TIME...MOT...LOC 0006Z 201DEG 27KT 4273 8817

$$

WIC101-220030-
/O.CON.KMKX.SV.W.0094.000000T0000Z-110622T0030Z/
RACINE WI-
706 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN RACINE
COUNTY UNTIL 730 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EAGLE LAKE...OR 7 MILES WEST OF UNION GROVE...MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WIND LAKE AROUND 720 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 8793 4268 8812 4270 8823 4284 8821
TIME...MOT...LOC 0006Z 201DEG 27KT 4273 8817
WIND...HAIL 60MPH 1.00IN

$$

MRC
036 
WWUS53 KMKX 220016
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT TUE JUN 21 2011

WIC101-220030-
/O.CON.KMKX.SV.W.0094.000000T0000Z-110622T0030Z/
RACINE WI-
716 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
RACINE COUNTY UNTIL 730 PM CDT...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WIND
LAKE...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL RACINE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 8801 4274 8812 4276 8820 4284 8821
TIME...MOT...LOC 0016Z 203DEG 26KT 4281 8814
WIND...HAIL 60MPH 1.00IN

$$

MRC
526 
WWUS53 KMKX 220026
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
726 PM CDT TUE JUN 21 2011

WIC101-220036-
/O.EXP.KMKX.SV.W.0094.000000T0000Z-110622T0030Z/
RACINE WI-
726 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RACINE COUNTY
WILL EXPIRE AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHERN WISCONSIN UNTIL 1 AM.

LAT...LON 4284 8801 4274 8812 4276 8820 4284 8821
TIME...MOT...LOC 0026Z 203DEG 26KT 4288 8810

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:19 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 21, 3:19 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CDT TUE JUN 21 2011

.VERY SHORT TERM...TONIGHT AND WEDNESDAY.

TONIGHT- CONFIDENCE...MEDIUM
MAIN ISSUE IS SEVERE THUNDERSTORMS ASSOCIATED WITH SHORTWAVE/JET LET
WRAPPING NORTHEAST AROUND NE NEB/SE SD UPPER SYSTEM. 18Z DVN WAS
QUITE DRY WITH MOSTLY ELEVATED INSTABILITY. TORNADIC POTENTIAL
INCREASING ESPECIALLY CLOSER TO THE EAST/WEST ORIENTED WARM FRONTAL
BOUNDARY. SPC MESO PAGE SHOWS DECENT OVERLAP OF FAVORABLE 0-6 KM
SHEAR AND 0-1 SHEAR VALUES ACROSS NORTHERN CWA...WITH BEST MLCAPE IS
IN EASTERN CWA FEEDING NORTHWEST. THINK BEST ROTATION WILL BE IN THE
NORTHERN HALF CWA CLOSER TO WARM FRONTAL POSITION. TORNADO WATCH 532
FOR PART OF OUR WESTERN AND NORTHERN CWA. PROGGS IN PRETTY DECENT
AGREEMENT IN SHIFTING CONVECTION NORTH OF CWA AROUND 6Z AS MID LEVEL
DRYING SHIFTS IN FROM THE SOUTHWEST AND OMEGA/SHORTWAVE HEAD OFF.
LOW LEVELS WILL REMAIN MOIST AND STRATUS/FOG TRENDS WILL BE TRICKY
AS PRE WARM-FRONTAL AIRMASS MOIST AND SOUTHEAST AND KEEPING AREAS
NORTH OF MILWAUKEE VULNERABLE FOR FOG SHIFTING INLAND.

WEDNESDAY- CONFIDENCE...MEDIUM
NEARLY VERTICALLY STACKED SYSTEM WILL PLOD ACROSS WISCONSIN. PLENTY
OF LOW LEVEL MOISTURE. EXPECTING A LOT OF WHAT WE ARE SEEING ACROSS
EASTERN NEBRASKA AND NORTHWEST IOWA TODAY NEAR AND OUT AHEAD OF THE
UPPER LOW CENTER. SO PLENTY OF SHOWERS/LOW TOPPED THUNDER. CAPE IS
SHALLOW AND SKINNY BUT LOW LEVELS WILL BE VERY MOIST WITH SURFACE
DEWS IN THE LOW 60S AND 850 DEWS 10-12C. 500 TEMPS ONLY -10 TO
-11C...SO NOT AN OVERLY CHILLY LOW. WILL MAINTAIN THUNDER BUT NOT
EXCITED ABOUT SEVERE...BUT LATE JUNE WITH AN UPPER SYSTEM...WILL
STILL HAVE TO WATCH OUT FOR SOME SORT OF UNUSUAL OCCURRENCE. OVERALL
LIKE THE IDEA OF SPC SHIFTING SLIGHT RISK TO THE EAST OF OUR CWA.

.SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.

THIS PORTION OF FORECAST REMAINS DOMINATED BY PROGRESSION OF NEARLY
STACKED SYSTEM SLOWLY CROSSING WISCONSIN AND THE WESTERN GREAT LAKES.

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM.

LIKELY POPS THROUGH THIS PERIOD FOR INSTABILITY SHOWERS AS SYSTEM IS
CENTERED OVER CENTRAL WISCONSIN AT 00Z THURSDAY AND ONLY REACHES THE
CENTRAL U.P. OF MICHIGAN BY 00Z FRIDAY. NOT ALL NIGHT/DAY RAINS AS
PRECIPITATION CHANCES INCREASE IN LIFT AHEAD OF...THEN FALL OFF WITH
SUBSIDENCE BEHIND VORTICITY MAXES PINWHEELING AROUND CENTRAL
CIRCULATION CENTER. SOME MINIMAL CAPE THURSDAY...BUT WITH MEAGER
LAPSE RATES WITH 500 MB TEMPERATURES ONLY IN THE -10 TO -11C RANGE
LOOKS MOSTLY SHOWERY.

COLDEST 850 TEMPS REMAIN ON WESTERN PERIPHERY OF SYSTEM THROUGH
EASTERN DAKOTAS/WESTERN MN THROUGH THE DAY THURSDAY. NOT A LARGE
DIURNAL SWING UNDER THE CLOUDS AND PRECIPITATION WITH UPPER 50S TO
LOW 60S WED NIGHT AND MID 60S THURSDAY IN GUIDANCE LOOKING GOOD.

.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM

WILL SLOWLY LOWER CHANCE POPS FROM SOUTHWEST TO NORTHEAST THURSDAY
NIGHT AS FORECAST AREA REMAINS UNDER INFLUENCE OF THE WESTERN
PERIPHERY OF CYCLONIC FLOW OF SLOW MOVING SYSTEM LIFTING TO THE
NORTHEAST. WILL BE A SHARP BACK EDGE TO THE PRECIPITATION...WITH THE
NAM/GEM AND ECMWF FASTER BRINGING DRIER AIR IN AND ENDING
PRECIPITATION. HOWEVER THE GFS FORECAST BUFKIT SOUNDINGS SHOW MORE
OF A DRIZZLE PROFILE SO NO HIGHER THAN SLIGHT CHANCE POPS FOR
FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY. FORECAST CONFIDENCE MEDIUM

WILL KEEP FIRST PORTION OF EXTENDED DRY WITH SHORT WAVE RIDGING
BUILDING OVER REGION SATURDAY...AND SHORT WAVES REMAINING WEST AND
NORTH THROUGH SUNDAY NIGHT IN DEVELOPING NEAR-ZONAL FLOW AROUND
BROAD 500 MB RIDGING OVER THE SOUTHERN U.S. PRECIPITATION WITH SHORT
WAVE TROUGH...MAINLY IN THE WEST SUNDAY NIGHT...AND EVERYWHERE ON
MONDAY...WITH ENOUGH FORCING REACHING SOUTH FROM DEEPER TROUGH
CROSSING THE U.S/CANADIAN BORDER TO WARRANT A CHANCE ON MONDAY
NIGHT. DRY TUE WITH NW FLOW ON ECMWF...WITH POSSIBLE RIDGE RIDER MCS
COMING ACROSS PER GFS. WILL GO WITH A CONSENSUS APPROACH.

&&

.AVIATION...PERIODS OF SHOWER/THUNDERSTORMS INTO THE
EVENING...THROUGH ABOUT 6Z...THEN MID LEVEL DRYING. LOW LEVELS WILL
REMAIN MOIST AND WILL HAVE TO WATCH FOR FOG/STRATUS
FORMATION...THOUGH HOPEFULLY IT WILL BE FURTHER NORTH THAN TAF SITES.
WILL MENTION STRATUS IN TAFS BUT NOT GO TOO IN VSBYS AT THIS POINT.
UPPER LOW COMES ACROSS WEDNESDAY SO MORE SHOWERS/ISOLATED
THUNDERSTORMS. WOULD EXPECT MOSTLY MVFR CEILINGS GIVEN ONGOING
TRENDS FROM WESTERN IOWA/EASTERN NEBRASKA.

&&

.MARINE...ROUGH EVENING WITH STRONG/SEVERE THUNDERSTORMS. NORTHERN
ZONE IMPROVEMENT HAS BEEN SLUGGISH AT BEST AS WEB CAMS CONTINUE TO
SHOW SHEBOYGAN SOCKED IN PRETTY GOOD. WILL EXTEND THE FOG ADVISORY
FOR THE NORTHERN ZONE...IF WARM FRONT DOES NOT LIFT NORTH...MAY NEED
TO EXTEND THE FOG ADVISORY IN TIME...AND POSSIBLY IN AREA DEPENDING
ON WHERE BOUNDARY ENDS UP AFTER CONVECTION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ052.

LM...DENSE FOG ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR LMZ643.

&&

SHORT/LONG TERM...09/REM
VERY SHORT TERM/AVIATION/MARINE...10/PC
Hazardous weather outlook, Jun 21, 5:59 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT TUE JUN 21 2011

WIZ046-047-051-052-056>060-062>072-221200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
559 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A IS A TORNADO WATCH IN EFFECT UNTIL 9 PM FOR MOST OF SOUTH
CENTRAL WISCONSIN...AND DODGE AND JEFFERSON COUNTIES IN SOUTHEAST
WISCONSIN.

THERE IS A SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT FOR A PORTION
OF SOUTHEAST WISCONSIN AND GREEN AND ROCK COUNTIES OF SOUTH
CENTRAL WISCONSIN.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CROSS SOUTH CENTRAL
AND SOUTHEAST WISCONSIN THROUGH LATE THIS EVENING AS STRONG LOW
PRESSURE AND A WARM FRONT MOVE INTO THE REGION. THE THUNDERSTORMS WILL
ALSO HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL...BUT THE
FLASH FLOOD THREAT SHOULD REMAIN ISOLATED DUE TO MODERATE STORM
MOTION.

DENSE FOG WILL CONTINUE TO AFFECT LOCATIONS NEAR LAKE MICHIGAN...
ESPECIALLY IN SHEBOYGAN COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AS THE OCCLUDED LOW
SLOWLY MOVES ACROSS WISCONSIN. VERY MOIST CONDITIONS WILL ONCE
AGAIN LEAD TO FOG FORMATION ESPECIALLY NEAR LAKE MICHIGAN.

THERE ARE SLIGHT CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-221200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
559 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

DENSE FOG WILL LINGER OVER THE NEARSHORE WATERS NORTH OF MILWAUKEE AS
MOIST AIR FLOWS OVER THE COOLER WATERS OF LAKE MICHIGAN.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE NEARSHORE
WATERS THROUGH LATE THIS EVENING AS STRONG LOW PRESSURE AND A WARM
FRONT MOVE INTO THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AS THE
OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN AND LAKE MICHIGAN.

MOIST CONDITIONS WILL MAINTAIN THE POTENTIAL FOR DENSE FOG FOR
WEDNESDAY INTO THURSDAY.

THERE ARE CHANCES FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 21, 4:52 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
452 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     3 W DOUSMAN             43.01N 88.53W
06/21/2011                   WAUKESHA           WI   NWS EMPLOYEE

            POWER LINES DOWN...LARGE TREE DOWN ON
            FENCING...INTERSECTION HWY 18 AND HWY BB...DELAYED
            REPORT...TIME ESTIMATED FROM RADAR

&&

SEARS
Local storm report, Jun 21, 5:24 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 SE STONE BANK         43.13N 88.40W
06/21/2011                   WAUKESHA           WI   LAW ENFORCEMENT

            MULTIPLE LARGE TREES DOWN...INCLUDING ONE ON A HOUSE AND
            ONE THAT CRUSHED A CAR. WIND DAMAGE IN THE VICINITY OF
            OAKLAND ROAD...NORTH OF STATE HWY 16 AND COUNTY RD C.
            TIME ESTIMATED FROM RADAR.

&&

REM
Special weather statement, Jun 21, 5:56 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
556 PM CDT TUE JUN 21 2011

WIZ064-069-070-212330-
JEFFERSON-ROCK-WALWORTH-
556 PM CDT TUE JUN 21 2011

...STRONG THUNDERSTORM MOVING INTO WESTERN WALWORTH COUNTY...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF WHITEWATER...MOVING NORTH AT 30
MPH.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40
MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WHITEWATER BY 615 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MRC
Local storm report, Jun 21, 6:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
604 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FUNNEL CLOUD     4 E EMERALD GROVE       42.66N 88.80W
06/21/2011                   ROCK               WI   TRAINED SPOTTER

&&

SEARS
Local storm report, Jun 21, 6:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     DOUSMAN                 43.01N 88.47W
06/21/2011                   WAUKESHA           WI   LAW ENFORCEMENT

            DOWNBURST SWATH FROM DOUSMAN AREA NORTHEAST THROUGH
            CHENEQUA AND STONE BANK...UP TO HOLY HILL AREA. ESTIMATED
            TIMES FROM 3 PM TO 318 PM. WFO MKX 88-D RADAR INDICATED
            126 MPH WINDS AROUND 350 FT ABOVE GROUND LEVEL IN THE
            DOUSMAN AREA. REPORTS OF A ROOF OFF OF A BIKE SHOP IN
            DOUSMAN AND MULTIPLE REPORTS OF TREES DOWN ALONG
            DOWNBURST SWATH. SURFACE WINDS LIKELY IN THE 100-115 MPH
            RANGE IN THE DOUSMAN TO CHENEQUA AREA.

&&

REM
Special weather statement, Jun 21, 6:49 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
649 PM CDT TUE JUN 21 2011

WIZ046-047-059-060-065-066-220200-
MARQUETTE-GREEN LAKE-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...WEST BEND...
PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE
649 PM CDT TUE JUN 21 2011

...URBAN AND SMALL STREAM ADVISORIES HAVE EXPIRED...

THE URBAN AND SMALL STREAM ADVISORIES HAVE BEEN ALLOWED TO EXPIRE.
MORE SCATTERED STRONG THUNDERSTORMS ARE DEVELOPING OVER SOUTH
CENTRAL AND SOUTHEAST WISCONSIN...WHICH IN ADDITION TO THE
POTENTIAL FOR SEVERE WEATHER...WILL PRODUCE BRIEF HEAVY RAINFALL.

LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY RAINS FROM PREVIOUS
ROUNDS OF SHOWERS AND STORMS WILL BE SUSCEPTIBLE TO LOCALIZED
FLOODING IF STORMS MOVE ACROSS THIS EVENING.

BE ALERT FOR THE POTENTIAL OF RAPID PONDING OF WATER ON AREA ROADS
AND UNDERPASSES IF TRAVELING THIS EVENING.

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:10 PM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more16 hr
Jun 21, 1:40 AM CDTAreal Flood AdvisoryMKXWaukesha3 hr
Jun 21, 12:05 PM CDTDense Fog AdvisoryMKXOzaukee, Sheboygan10 hr
Jun 21, 2:38 PM CDTSpecial Marine WarningMKX82 min
Jun 21, 2:42 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Walworth, Washington, Waukesha33 min
Jun 21, 2:45 PM CDTTornado WarningMKXMarquette30 min
Jun 21, 3:06 PM CDTTornado WarningMKXGreen Lake, Marquette24 min
Jun 21, 3:10 PM CDTSevere Thunderstorm WarningMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha50 min
Jun 21, 3:14 PM CDTTornado WarningMKXDodge, Fond du Lac, Green Lake31 min
Jun 21, 3:24 PM CDTAreal Flood AdvisoryMKXGreen Lake, Marquette3 hr
Jun 21, 3:27 PM CDTTornado WarningMKXGreen Lake, Marquette33 min
Jun 21, 3:41 PM CDTMarine Dense Fog AdvisoryMKX6 hr
Jun 21, 3:42 PM CDTAreal Flood AdvisoryMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Jun 21, 3:44 PM CDTTornado WarningMKXFond du Lac, Green Lake31 min
Jun 21, 3:47 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington43 min
Jun 21, 3:48 PM CDTSpecial Marine WarningMKX62 min
Jun 21, 3:59 PM CDTTornado WarningMKXGreen Lake31 min
Jun 21, 4:49 PM CDTSpecial Marine WarningMKX40 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.